# SDR CALA9800135

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, A 2.25 INCH AND 1.5 INCH CRACK AT INBOARD UPSTOP AREA BELOW TELESCOPING ANTI-ICE DUCT OF LT WING NR 2 SLAT CHORD ANGLE.  THE ANGLE WAS REPAIRED IAW SRM 51-40-3.
